# SDR A6WA201140884

- Difficulty date: September 9, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7565
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADX PAX DOOR SILL DENTED ABOVE UPPER ROLLER.  REPAIRED AFT PAX DOOR SILL IAW REO 601R-53-22-033.
